# SDR GTIA2022090236635

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 60,264 hours, 27,888 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT SWEATY SOCKS SMELL DURING FINAL DECENT INTO ACY. STRONGEST AT REAR OF CABIN-PERFORMED MANUAL ENGINE START IAW AMM 71-00-00. T/S WITH ENGINE BLEEDS AND PACK 1&2. NO DEFECTS NOTED. REF L/P 2900080-1. APU CONFIRMED SOURCE OF CONTAMINATION. REF L/P 2900080-2. APU ON DEFERRAL. A/C OK FOR CONTINUED SERVICE. AIRCRAFT STATUS NORMAL.
